# SDR AALA202410313461

- Difficulty date: October 30, 2024
- Submitted: October 31, 2024
- Operation: Air carrier
- Aircraft: N934AA
- Make and model: Airbus A321-231
- Aircraft serial: 7500
- Aircraft time: 22,843 hours, 8,981 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Lanyard
- Condition: Out Of Position
- Location: Zone 800
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: 1R FORWARD ENTRY DOOR WILL NOT ARM. ARMING LEVER OBSTRUCTED FROM GOING ALL THE WAY DOWN INTO ARMED POSITION. MAINTENANCE REMOVED TANGLED LANYARD AND STOWED IN POSITION. A SATISFACTORY OPERATIONAL CHECK WAS ACCOMPLISHED PER AMM 52-00-00.
